# SDR ASAA2018122127496

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,273 hours, 12,757 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA593074
- Condition: Leaking
- Location: Spar Valve
- Part time: 8,333 hours, 2,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE SPAR VALVE PRECAUTIONARY REPLACEMENT REQUESTED. HISTORY OF NUMBER 2 ENGINE COMPLETE SHUTDOWN AFTER RUNNING AT IDLE FOR OVER 1 MINUTE AFTER START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE SPAR VALVE ACTUATOR PER B737-800 AMM 28-22-11. OPS CHECK GOOD PER SAME AMM.
